| Model Number |
TV-AB2380-J |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately one (1) year post initial procedure, a follow up computed tomography (ct) scan identified an indeterminate endoleak.The patient is currently being monitored while an intervention is being discussed.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported endoleak (at indeterminate origin) and twisted aortic body are unconfirmed.This is not consistent with the reported adverse event/incident.Device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.No procedure-related harms were identified.The final patient status was reported as discharged on the second post operative day at home without complications.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g4 awareness date h6 evaluation result codes; remove 3233 h6 evaluation conclusion codes; remove 11.